# SDR BSY2003F00022

- Difficulty date: July 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WILL NOT DEVELOP MORE THAN 1600 RPM.  HAD MAINTENANCE CHECK AND RUN ENGINE COULD NOT DUPLICATE PROBLEM.
